MAUDE Adverse Event Report: COOK INC CONCORD ENDOSCOPIC CHOLANGIOGRAPHY SET; GBZ CATHETER, CHOLANGIOGRAPHY

COOK INC CONCORD ENDOSCOPIC CHOLANGIOGRAPHY SET; GBZ CATHETER, CHOLANGIOGRAPHY
Catalog Number C-HECS-300
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/17/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that when the concord endoscopic cholangiography set was removed from the package and during priming of the catheter, the fluid started spraying out of the side before it got to the distal end of the catheter.Another device was used to complete the procedure.No adverse consequences to the patient or user was reported.

Brand Name
CONCORD ENDOSCOPIC CHOLANGIOGRAPHY SET
Common Device Name
GBZ CATHETER, CHOLANGIOGRAPHY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8167902
Report Number1820334-2018-03824
Device Sequence Number2640468
Product Code GBZ
UDI-Device Identifier00827002028470
UDI-Public(01)00827002028470(17)180413(10)5800528
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2018
Device Catalogue NumberC-HECS-300
Device Lot Number5800528
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date12/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1